MathSciNet Relay Station
MathSciNet bibliographic data
MR2508364 (2010b:26012) 26D15 (26A33)
Anastassiou, George A. Hilbert-Pachpatte type fractional integral inequalities. Math. Comput. Modelling 49 (2009), no. 7-8, 1539–1550.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement